Alert archive / Missouri / Tornado Warnings in 2006
Tornado Warning 50, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at Mar 30, 2006, 7:13 PM CST for Bates County, Missouri. It was in force for 32 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2006, 7:13 PM CST (01:13 UTC)
- Expired
- Mar 30, 2006, 7:45 PM CST
- In force
- 32 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Bates County, MO
The radar
The Pleasant Hill radar (KEAX), 56 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 7:20 PM CST | HAIL 2.75 | 5 W Butler, MO | |
| Mar 30, 7:20 PM CST | HAIL 3 | Virginia, MO | |
| Mar 30, 7:21 PM CST | HAIL 2.75 | 5 W Butler, MO | |
| Mar 30, 7:29 PM CST | HAIL 1.75 | Butler, MO | |
| Mar 30, 7:40 PM CST | HAIL 1 | Altona, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 2:15 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1075 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 342 m²/s²
- 0-3 km storm-relative helicity
- 340 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KEAX 310114 RRA
TOREAX
MOC013-310145-
/O.NEW.KEAX.TO.W.0050.060331T0113Z-060331T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
713 PM CST THU MAR 30 2006
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN BATES COUNTY IN WEST CENTRAL MISSOURI
* UNTIL 745 PM CST
* AT 708 PM CST...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 7
MILES NORTH OF HUME...OR 8 MILES EAST OF PLEASANTON. DOPPLER RADAR
SHOWED THIS TORNADIC STORM MOVING NORTHEAST AT 55 MPH.
* THE TORNADO WILL BE NEAR...
BUTLER BY 720 PM CST.
THE TOWNS OF FOSTER...PASSAIC AND BALLARD ARE ALSO IN THE PATH OF
THIS TORNADIC STORM.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3832 9452 3815 9454 3826 9407 3846 9408
3837 9439
$$
HUDSON1 follow-up statement
000
WWUS53 KEAX 310123
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
722 PM CST THU MAR 30 2006
MOC013-310145-
/O.CON.KEAX.TO.W.0050.000000T0000Z-060331T0145Z/
BATES MO-
722 PM CST THU MAR 30 2006
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN BATES COUNTY
UNTIL 745 PM CST...
AT 718 PM CST...TRAINED WEATHER SPOTTERS REPORTED BASEBALL SIZE HAIL
5 MILES WEST OF BUTLER. THIS STORM IS ROTATING VERY STRONGLY...AND
COULD PRODUCE A TORNADO AT ANY TIME. THE MOST DANGEROUS PART OF
THIS STORM WILL AFFECT BUTLER AND PASSAIC. SEEK SHELTER IMMEDIATELY.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 3832 9452 3815 9454 3826 9407 3846 9408
3837 9439
$$
HUDSONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Mar 30, 3:45 PM CST, 3 hours 28 minutes earlier.
Area forecast discussion, Mar 30, 3:45 PM CST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 345 PM CST THU MAR 30 2006 .DISCUSSION... FOREMOST FORECAST CONCERN IS WITH ONGOING CONVECTION FROM EASTERN KANSAS THROUGH WESTERN MISSOURI. THE FIRST LINE OF STORMS IS CURRENTLY SHIFTING EAST INTO WESTERN PORTIONS OF MISSOURI...WITH INDIVIDUAL STORM MOTION TO THE NORTHEAST. THESE STORMS HAVE THE POTENTIAL TO PRODUCE MARGINALLY SEVERE STORMS THROUGH EARLY EVENING. A BIT FURTHER WEST...DISCRETE THUNDERSTORMS HAVE FORMED AHEAD OF THE DRYLINE IN SOUTHEAST KANSAS...AND MAY HAVE THE BETTER POTENTIAL FOR LARGE HAIL...DAMAGING WINDS..AND TORNADIC ACTIVITY. FINALLY...A LINE OF THUNDERSTORMS HAS ORGANIZED ALONG THE DRYLINE WHICH CONTINUES TO ADVANCE EAST THIS AFTERNOON. THIS WILL BE THE FINAL LINE OF STORMS THAT WILL MOVE ACROSS THE FORECAST AREA TONIGHT...AND ALSO HAVE THE POTENTIAL TO BE SEVERE. ANOTHER FORECAST ELEMENT OF NOTE IS WINDS TONIGHT. 60KT LOW LEVEL JET WILL SHIFT EAST ACROSS MISSOURI. AM NOT EXPECTING TO REACH WIND ADVISORY CRITERIA ESPECIALLY WITH THE LOSS OF THE STRONGER DAYTIME MIXING. HOWEVER...WINDS WILL REMAIN STRONG WITH GUSTS TO AROUND 35 MPH THROUGH THE EVENING...ESPECIALLY IN THE VICINITY OF THE DRYLINE. WINDS WILL SLACKEN A BIT ACROSS THE WESTERN FORECAST SECTION BUT REMAIN GUSTY OVERNIGHT. THE UPPER TROUGH WILL CONTINUE TO ADVANCE NORTHEAST OVERNIGHT TONIGHT AND CLOSE OFF AS IT PULLS AWAY TOWARD THE WESTERN GREAT LAKES. AT THE SURFACE...THE COLD FRONT EXTENDING FROM THE EXITING SURFACE LOW WILL CLEAR THE SOUTHEAST COUNTIES...WITH COOLER TEMPERATURES TO FOLLOW TOMORROW. TEMPERATURES WILL BEGIN TO RECOVER ALREADY ON SATURDAY AND MORESO ON SUNDAY AS WARMER AIR IS PUMPED BACK TO THE AREA ON RETURNING SOUTHERLY WINDS. THE BROADSCALE UPPER TROUGH WILL RELOAD OVER THE WEST FOR THE WEEKEND...WITH ANOTHER SHORTWAVE TROUGH TRACKING ACROSS THE NORTH CENTRAL STATES. DEPENDING ON THE PRECISE TRACK OF THIS FEATURE...THERE IS A POSSIBILITY FOR MORE SEVERE WEATHER ON SUNDAY. A REPEAT OF THE RELOADING WESTERN TROUGH WILL OCCUR AGAIN EARLY NEXT WEEK AND BRING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE AREA WEDNESDAY INTO THURSDAY. STOFLET && .PREV DISCUSSION... 251 AM... MORNING WATER VAPOR IMAGERY SHOWS THE EARLY STAGES OF WHAT WILL BE A VERY ACTIVE WEATHER PERIOD BEGINNING TODAY AND LIKELY EXTENDING WELL INTO NEXT WEEK. A DEEP UPPER TROUGH...CARVED OUT BY AT LEAST THREE IDENTIFIABLE SHORTWAVES...WAS SITUATED OVER THE ROCKIES EARLY THIS MORNING. THE MOST POTENT OF THESE SHORTWAVES WAS LIFTING INTO SW COLORADO...AND DEEPENING RAPIDLY AHEAD OF A 100KT UPPER SPEED MAX DIVING INTO THE DESERT SOUTHWEST. CORRESPONDING SURFACE LOW OVER EASTERN COLORADO ALSO CONTINUES TO STRENGTHEN THIS MORNING. FURTHER EAST...A BROAD WARM SECTOR AIRMASS ACROSS THE PLAINS CONTINUED TO UNDERGO RAPID MODIFICATION AS A 60 KT LOW LEVEL JET WAS TRANSPORTING 50F DEWPOINTS AS FAR NORTH AS SRN SOUTH DAKOTA...WITH NARROW TONGUE OF 60F DEWPOINTS CROSSING THE RED RIVER. DESPITE MODEL QPF OUTPUT...HAVING TROUBLE IDENTIFYING THE ANTICIPATED FORCING MECHANISM FOR ELEVATED CONVECTION EARLY THIS MORNING. 00Z SOUNDINGS DIDNT OFFER MUCH IN THE WAY OF WARM ADVECTION POTENTIAL ALOFT...AND LOW LEVEL JET (ALBEIT QUITE STRONG) IS UNIFORM ACROSS THE PLAINS. BROAD AREA OF ALTO-CUMULUS WILL NEED TO BE WATCHED FOR THE NEXT FEW HOURS...BUT TYPICALLY INITIAL SIGNS OF DEVELOPMENT SHOULD HAVE MANIFESTED BY NOW. CURRENT THINKING IS TO TREND DOWN POPS SIGNIFICANTLY FOR TODAY. IN THE ABSENCE OF WIDESPREAD ELEVATED CONVECTION THIS MORNING... POTENTIAL FOR INCREASED DESTABILIZATION CERTAINLY EXISTS. BACK EDGE OF MID LEVEL CLOUD COVER OVER THE OK/TX PANHANDLES SHOULD CONTINUE TO ROTATE NORTHWARD DURING THE DAY. ALTHOUGH LOW LEVEL STRATUS CONTINUES TO INCREASE IN COVERAGE ACROSS THE PLAINS THIS MORNING...STRONG LOW LEVEL FLOW AND SUFFICIENT HEATING WILL ALLOW FOR AT LEAST PARTIAL SUNSHINE THIS AFTERNOON. CURRENTLY PROGGED MAXES IN THE UPPER 60S/LOW 70S LOOK KOSHER...ACCOUNTING FOR SOME SUNSHINE. STRONG LOW LEVEL PRESSURE GRADIENT WILL ALLOW WINDS TO BECOME QUITE GUSTY...BUT SHOULD REMAIN SHY OF ADVISORY CRITERIA. OF SOME CONCERN IS THE LOW LEVEL EASTERLY FLOW WHICH REMAINS DOMINANT OVER MISSOURI EARLY THIS MORNING. WHILE THIS WILL HAVE IMPORTANT CONNOTATIONS LATER TODAY...IT HAS MAINTAINED DEWPOINTS IN THE UPPER 30S TO LOWER 40S AT PRESENT. HOWEVER...AS THE LOW LEVEL JET VEERS AROUND DAYBREAK...RAPID MOISTURE INFLUX IS EXPECTED TO OCCUR ABOVE THE BOUNDARY LAYER OVER ERN KS/WRN MO...WITH MECHANICAL MIXING TAKING CARE OF THE LOW LEVELS. WITH THAT SAID...DEEPENING SURFACE LOW OVER EASTERN COLORADO WILL BEGIN TO MOVE ACROSS NRN KANSAS LATER THIS MORNING...WITH TRAILING DRYLINE REACHING THE I-135 CORRIDOR BY 21Z. VIGOROUS CONVECTIVE DEVELOPMENT IS EXPECTED AROUND THIS TIME FRAME AS STRONGLY DIFFLUENT UPPER FLOW DEVELOPS IN RESPONSE TO SPEED MAX ROTATING BENEATH THE UPPER LOW. MODEL SOUNDINGS CONTINUE TO DEPICT LARGE LOOPING HODOGRAPHS WITH DEEP LAYER SHEAR VECTOR ORIENTED FAVORABLY ASKEW TO THE N-S BOUNDARY...WITH DISCRETE SUPERCELLS EXPECTED. STRONG ISALLOBARIC FORCING IS EXPECTED TO MAINTAIN AN EASTERLY COMPONENT TO THE NEAR SURFACE FLOW...WHICH WHEN JUXTAPOSED WITH NEARLY 50 KNOTS OF SWRLY 850MB FLOW...RESULTS IN ASTONISHING LOW LEVEL HELICITY VALUES EXCEEDING 300 M2/S2. IN ADDITION... MOISTURE ADVECTION AND DIMINISHING LATE AFTN INSOLATION PLACE LCL HEIGHTS VERY FAVORABLY IN THE 1500-2000 FT RANGE. AS A RESULT...EVEN WITH MLCAPES ON THE ORDER OF 1000-1500 J/KG...AN ENHANCED TORNADIC THREAT EXISTS ACROSS WRN MO/ERN KS. STORM MOTION OF 230/40 KTS COMPARED WITH PROGGED BOUNDARY MOVEMENT OF 25 KTS SHOULD MAINTAIN DISCRETE STORMS THAT PROPAGATE AWAY FROM THEIR INITIATION POINT. STEEPENING LAPSE RATES IMMEDIATELY AHEAD OF THE APPROACHING LOW CORE WOULD ALSO FAVOR VERY LARGE HAIL AS WELL EARLY ON. AS THE UPPER LEVEL LOW BEGINS TO EJECT TO THE NORTHEAST DURING THE EVENING...DEEP LAYER SHEAR VECTOR WILL BECOME INCREASINGLY PARALLEL TO THE LOW LEVEL BOUNDARY. THIS...COMBINED WITH DIMINISHING INSTABILITY DOWNSTREAM...SUGGESTS THAT THE EVOLUTION INTO A SQUALL LINE IS LIKELY OVER WRN MO. CONTINUED DEEP LAYER FORCING COMBINED WITH VERY STRONG AND INCREASINGLY UNIDIRECTIONAL LOW/MID LEVEL FLOW WILL PROMOTE A DAMAGING WIND THREAT ACROSS THE EASTERN TWO/THIRDS OF THE CWA. IF THERES A SILVER LINING...THE SEVERE THREAT WILL BE LIMITED IN DURATION DUE TO THE ACCELERATION OF THIS SYSTEM...WITH THE CLEARING DRYLINE/SURFACE TROUGH EXPECTED TO BE EAST OF THE AREA AROUND MIDNIGHT. IN ADDITION...THE POST-FRONTAL AIRMASS WILL REMAIN MILD AND GENERALLY CLOUD-FREE SHOULD THERE BE ANY POST-EVENT DAMAGE CLEANUP REQUIRED ON FRIDAY...WITH HIGHS IN THE 60S. UNFORTUNATELY...THE OVERALL UPPER PATTERN WILL HOLD STEADY THROUGH THE NEXT SEVEN DAYS...ALLOWING THE WESTERN TROUGH TO RELOAD TWICE THROUGH THE PERIOD. CONFIDENCE IS INCREASING FOR ANOTHER ROUND OF SEVERE WEATHER SATURDAY NIGHT/SUNDAY IN THE FORM OF A NOCTURNAL MCS WITH THE POTENTIAL FOR AFTERNOON REDEVELOPMENT. MEDIUM RANGE SOLUTIONS ALSO CONTINUE TO SHOW ANOTHER VERY POTENT SYSTEM IN THE OFFING NEXT WEDNESDAY/THURSDAY. BOOKBINDER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO EAX
Hazardous weather outlook, Mar 30, 1:03 PM CST, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 103 PM CST THU MAR 30 2006 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-311200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 103 PM CST THU MAR 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. ...SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED LATE THIS AFTERNOON AND THIS EVENING... .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS HAVE DEVELOPED OVER CENTRAL AND EASTERN KANSAS EARLY THIS AFTERNOON AHEAD OF A DRY LINE FROM WEST OF SALINA TO NEAR WICHITA. STORMS ARE MOVING TO THE NORTHEAST AT 50 MPH. FOR THIS AFTERNOON...THUNDERSTORMS WILL SPREAD INTO EASTERN KANSAS AND WESTERN MISSOURI. SOME HAIL TO THE SIZE OF QUARTERS AND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE THROUGH 4 PM. THROUGH LATE AFTERNOON...THE THREAT OF SEVERE STORMS WILL BE WEST OF A LINE FROM BETHANY...TO LIBERTY...TO BUTLER. EARLY THIS EVENING...A LINE OF DANGEROUS STORMS WILL MOVE INTO EASTERN KANSAS AND WESTERN MISSOURI. BETWEEN 5 PM AND 9 PM...STORMS WILL BE CAPABLE OF HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS IN EXCESS OF 70 MPH...AND TORNADOES. THE THREAT FOR TORNADOES WILL BE THE GREATEST IN EASTERN KANSAS AND FAR WESTERN MISSOURI...MAINLY WEST OF A LINE FROM MARYVILLE TO OAK GROVE TO BUTLER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SUNDAY...TUESDAY NIGHT...AND WEDNESDAY. SEVERE WEATHER IS A POSSIBILITY WITH THESE ROUNDS OF STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED BY LATE AFTERNOON OVER EASTERN KANSAS AND WESTERN MISSOURI. ACTIVATION WILL BE NEEDED OVER CENTRAL...NORTH CENTRAL...AND NORTHEAST MISSOURI BY EARLY THIS EVENING. KOCH
In the hours before
Local storm report, Mar 30, 6:55 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
655 PM CST THU MAR 30 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL MOUND CITY 40.14N 95.23W
03/30/2006 M1.00 INCH LINN KS LAW ENFORCEMENT
QUARTER SIZE HAIL
&&
MDLocal storm report, Mar 30, 6:56 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
656 PM CST THU MAR 30 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND GST LEES SUMMIT 38.92N 94.38W
03/30/2006 M55 MPH JACKSON MO ASOS
55 MPH WIND GUST AT LEES SUMMIT ASOS
&&
MDLocal storm report, Mar 30, 6:58 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
658 PM CST THU MAR 30 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND GST LEES SUMMIT 38.92N 94.38W
03/30/2006 M63 MPH JACKSON MO ASOS
55 KNOT WIND GUST AT LEES SUMMIT ASOS
&&
MDLocal storm report, Mar 30, 7:05 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
705 PM CST THU MAR 30 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0704 PM TSTM WND GST OAK GROVE 39.00N 94.13W
03/30/2006 M60 MPH JACKSON MO LAW ENFORCEMENT
&&
MDLocal storm report, Mar 30, 7:06 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
706 PM CST THU MAR 30 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST BATES CITY 39.01N 94.07W
03/30/2006 M50 MPH LAFAYETTE MO EMERGENCY MNGR
&&
MDLocal storm report, Mar 30, 7:09 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
709 PM CST THU MAR 30 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 4 N MUSCOTAH 39.61N 95.52W
03/30/2006 E1.00 INCH ATCHISON KS TRAINED SPOTTER
QUARTER HAIL AND WIND GUSTS TO 50 MPH
0700 PM HAIL PLEASANTON 38.18N 94.71W
03/30/2006 M1.75 INCH LINN KS LAW ENFORCEMENT
&&
MDThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 6:25 PM CST | Severe Thunderstorm Warning | EAX | Cass, Jackson | 35 min |
| Mar 30, 6:37 PM CST | Severe Thunderstorm Warning | EAX | Jackson | 38 min |
| Mar 30, 6:41 PM CST | Severe Thunderstorm Warning | EAX | Bates, Cass | 49 min |
| Mar 30, 6:51 PM CST | Tornado Warning | EAX | Bates | 39 min |
| Mar 30, 6:59 PM CST | Severe Thunderstorm Warning | EAX | Andrew, Nodaway | 31 min |
| Mar 30, 6:59 PM CST | Severe Thunderstorm Warning | EAX | Jackson, Johnson, Lafayette, Ray | 31 min |
| Mar 30, 7:05 PM CST | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Jackson, Johnson | 55 min |
| Mar 30, 7:13 PM CST | Tornado Warning | EAX | Andrew | 13 min |
| Mar 30, 7:21 PM CST | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray, Saline | 39 min |
| Mar 30, 7:22 PM CST | Tornado Warning | EAX | Andrew, Gentry, Nodaway | 23 min |
| Mar 30, 7:40 PM CST | Tornado Warning | EAX | Bates, Henry, Johnson | 35 min |
| Mar 30, 7:43 PM CST | Tornado Warning | EAX | Andrew, Gentry, Nodaway, Worth | 32 min |
| Mar 30, 7:58 PM CST | Severe Thunderstorm Warning | EAX | Johnson | 32 min |
| Mar 30, 8:03 PM CST | Tornado Warning | EAX | Harrison | 27 min |
| Mar 30, 8:19 PM CST | Tornado Warning | EAX | Johnson, Pettis | 41 min |
| Mar 30, 8:23 PM CST | Severe Thunderstorm Warning | EAX | Johnson, Pettis, Saline | 37 min |
| Mar 30, 8:35 PM CST | Tornado Warning | EAX | Cooper | 55 min |
| Mar 30, 8:46 PM CST | Severe Thunderstorm Warning | EAX | Cooper, Howard, Saline | 44 min |
| Mar 30, 9:01 PM CST | Tornado Warning | EAX | Cooper, Howard | 29 min |
| Mar 30, 9:30 PM CST | Severe Thunderstorm Warning | EAX | Cooper, Howard | 17 min |
Nearby
Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.